MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Model Number 3P36-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect afp results on one 39yrs old male patient.The results provided were: (b)(6) 2023.Sid (b)(6).Initial= > 2000 ng/ml /repeated=2.22 ng/ml and 2.19 ng/ml (reference range=0.0 to 7.0 ng/ml) additional information provided: cea=1.9; ca 19-9xr=10.5; psa=0.4; beta-hcg= < 1.20 there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect afp results on one 39yrs old male patient.The results provided were: 22mar2023 sid (b)(6) initial= > 2000 ng/ml /repeated=2.22 ng/ml and 2.19 ng/ml (reference range=0.0 to 7.0 ng/ml) additional information provided: cea=1.9; ca 19-9xr=10.5; psa=0.4; beta-hcg= < 1.20 there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect afp reagent lot number 39196fn00.The ticket search determined that there is as expected complaint activity for the likely cause lot.A review of 12 months of complaint data did not identify any non-statistical trends or any atypical complaint activity associated with this described issue.Trending review determined no trend for the issue for the product.Return testing was not completed as returns were not available.Historical performance of reagent lot 39196fn00 were evaluated using worldwide data from abbottlink.The patient median values obtained with the complaint lot 39196fn00 are within established limits.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Based on the investigation no product deficiency was identified for the architect afp reagent lot number 39196fn00.

Brand Name
ARCHITECT AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16690398
Report Number3008344661-2023-00078
Device Sequence Number7397036
Product Code LOK
UDI-Device Identifier00380740081317
UDI-Public00380740081317
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model Number3P36-25
Device Catalogue Number03P36-25
Device Lot Number39196FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, ISR05481; ARC I2SR REFURB-SEKAT, 03M74-97, ISR05481
Patient Age39 YR
Patient SexMale